Awww Rob so sorry to hear you have been feeling so bad. That had to have been pretty awful few weeks for you. Lyrica is basically the same as Gabapentine, so don't let it continue too much longer, or you are going to feel bad again. Just let the doc know that you are feeling the same. I hate new meds as I never know how its gonna affect me. Most times it just causes more illness for me.
And no worries about
not being here, you need to take care of you first and foremost. Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*